Skip to main content

Research Repository

Advanced Search

p-adic measures for Hermitian modular forms and the Rankin–Selberg method

Bouganis, A.; Loeffler, D.; Zerbes, S.

Authors

D. Loeffler

S. Zerbes



Contributors

D. Loeffler
Editor

S. Zerbes
Editor

Abstract

In this work we construct p-adic measures associated to an ordinary Hermitian modular form using the Rankin–Selberg method.

Presentation Conference Type Conference Paper (Published)
Conference Name Elliptic Curves, Modular Forms and Iwasawa Theory: Conference in honour of the 70th birthday of John Coates.
Start Date Mar 25, 2015
End Date Mar 27, 2015
Acceptance Date May 25, 2016
Online Publication Date Jan 16, 2017
Publication Date Jan 16, 2017
Deposit Date May 25, 2016
Pages 33-86
Series Title Springer proceedings in mathematics and statistics
Series Number 188
Series ISSN 2194-1009
Book Title Elliptic curves, modular forms and Iwasawa theory : in honour of John H. Coates' 70th Birthday, Cambridge, UK, March 2015.
ISBN 9783319450315
DOI https://doi.org/10.1007/978-3-319-45032-2_2
Public URL https://durham-repository.worktribe.com/output/1150353
Additional Information Conference date: 25-27 March 2015